# SDR 9612861144

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Dr Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE SPLICE FITTING JUST INBOARD OF THE LOWER FORWARD CORNER OF THE FORWARD CARGO DOOR JAMB.  REPLACED FITTING (P/N ADA 7109-501).
